# SDR SWIA202157483

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310-S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND FUSELAGE SKIN IS DENTED AT FS 310.00 AT LHS STR 14      (C-CHECK RO 4/12/2021)    REPAIRED IAW REO 601R-53-21-3396 REV -- DATED 2021-03-21. FORM 337 & MAJOR REPAIR TASK 51-900-1003-SKY COMPLETED AND ATTACHED. NET WEIGHT CHANGE IS -.12 LBS. REFER TO CONTINUE CARD FOR WORK PERFORMED.
